# SDR ASAA2022071339056

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 67 hours, 36 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heat Exchanger
- Part number: 2492M60P02
- Part serial: KUL29576
- Condition: Faulty
- Location: #1 Engine
- Part time: 67 hours, 36 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING RECOMMENDATIONS FOR #1 ENGINE MAIN FUEL/OIL HEAT EXCHANGER FAULT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG MAIN FUEL/OIL HEAT EXCHANGER DIFFERENTIAL PRESSURE SENSOR REF B737-9 AMM TASKS 73-11-12-000-801-G00/-400-801-G00. OPS CHECK GOOD.
